journal6 ›› 2015, Vol. 36 ›› Issue (2): 8-10.DOI: 10.3969/j.issn.1007-2985.2015.02.002

• Mathematics • Previous Articles     Next Articles

On Random Fixed Point Theorems of Random Condensing Operators and Applications

 XU  Shao-Yuan   

  1. (Department of Mathematics and Statistics,Hanshan Normal University,Chaozhou 5210410,Guangdong China)〖HT7〗〖WT5HZ〗
  • Online:2015-03-25 Published:2015-04-28

Abstract: In this paper,by using the so-called Leray-Schauder random fixed point theorem,we obtain a number of new random fixed point theorems.The  corresponding result is applied to a class of random nonlinear integral equations.

Key words: random completely continuous operators, random condensing operators, random fixed points, random integral equations

WeChat e-book chaoxing Mobile QQ